# SDR HEEA082839

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,012 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Rod
- Part number: 350A27195010
- Condition: Corroded
- Location: Main Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD PITCH ROD IS CORRODED. PENDING VENDOR RETURN.
